U.S. doctors online nowAsk doctors free
Canada
A 55-year-old member asked:

Taking 15 mg of remeron (mirtazapine) at night and 20 mg of cellexa in the morning . is there much risk of serotonin syndrome?

1 doctor answer2 doctors weighed in
Dr. Krishna Kumar
Psychiatry 55 years experience
Serotonin Syndrome: Using Remeron (mirtazapine) with Celexa can increase risk of rare but serious Serotonin Syndrome- fever, excessive sweating, shaking, , stomach cramp, increased heart rate, extreme changes in blood pressure, muscle spasm, tremor, confusion, hallucination, and seizure. See Psychiatrist to discuss Remeron (mirtazapine) & Celexa interactions Serotonin Syndrome risks and benefits decreasing the dose Therapy

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Nov 28, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.